Journal of the Korean Pediatric Society 1989;32(5):730-734.
Published online May 31, 1989.
A Case of Thiopental-Induced Hemolytic Anemia After Open Heart Surgery.
J H Lee, K H Cho, K C Lee, J W Lee, S K Kim
Department of Pediatrics, College of Medicine, Korea University, Seoul, Korea
개심수술후 발생한 Thiopental에 의한 면역 용혈성 빈혈 1례
이정화, 조근행, 이광철, 이주원, 김순겸
고려대학교 의과대학 소아과학교실
Received: 16 September 1988   • Accepted: 17 November 1988
Abstract
We experienced a case of thiopental-induced hemolytic anemia with impairment of renal function after open heart surgery. The diagnosis was suggested by clinical features, CBC, urinalysis, transfusion reaction study and chemistry, and finally established by immunohematologic study. We detected antibody against thiopental in the patient’s serum (end-titer:1:16). The review of literature was made briefly.
Key Words: Thiopental-induced, Hemolytic, Anemia




Close layer
prev next